# SDR SWAA2022101078891

- Difficulty date: September 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SUPPORT BEAM LOCATED BS986.5 RBL45 WL208.1 AT AFT GALLEY AREA 2022-486072 / [01] TOOL USED : DIGITAL CALIPER ; P/N 8647A42; S/N B22058408; DUE DATE: 27/AUG/23; DEPTH GAGES P/N 20915A21 S/N 009295 DUE DATE 06/JUL/23;[02] TOOL USED THICKNESS GAUGE PN/ 38DL PLUS ; SN/ 120398603; DUE DATE/ 18-OCT-22.;[08] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS986.5 ; LBL45 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 AND SRM 51-40-02; MATERIAL USED STRAP [1] P/N: 7075-T6 0.100; P/O: 2012 545965; ANGLE [2] P/N: BAC1490-2887; P/O: 2022 166336 AND FILLER [3] P/N: 7075T6-0.150; P/O: 2022 160812; SEE INDIVIDUAL SIGN OFFS BELOW.
